Osaka Journal of Mathematics
- Osaka J. Math.
- Volume 51, Number 3 (2014), 619-657.
Scale-invariant boundary Harnack principle in inner uniform domains
We prove a scale-invariant boundary Harnack principle in inner uniform domains in the context of non-symmetric local, regular Dirichlet spaces. For inner uniform Euclidean domains, our results apply to divergence form operators that are not necessarily symmetric, and complement earlier results by H. Aikawa and A. Ancona.
Osaka J. Math., Volume 51, Number 3 (2014), 619-657.
First available in Project Euclid: 23 October 2014
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 31C256 35K20: Initial-boundary value problems for second-order parabolic equations 58J35: Heat and other parabolic equation methods
Secondary: 60J60: Diffusion processes [See also 58J65] 31C12: Potential theory on Riemannian manifolds [See also 53C20; for Hodge theory, see 58A14] 58J65: Diffusion processes and stochastic analysis on manifolds [See also 35R60, 60H10, 60J60] 50J45
Lierl, Janna; Saloff-Coste, Laurent. Scale-invariant boundary Harnack principle in inner uniform domains. Osaka J. Math. 51 (2014), no. 3, 619--657. https://projecteuclid.org/euclid.ojm/1414090795